MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP-I
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in the usa.It was reported, that the cardiohelp alarmed "venous bubble sensor defective" during treatment.The customer used another sensor and this solved the failure.The defective venous bubble sensor shows a slight fraying on the cord.The cardiohelp was not replaced.No harm to any person has been reported.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
A follow up will submitted when additional information become available.
 
Event or Problem Description
Complaint id: (b)(4).
 
Additional Manufacturer Narrative
It was reported, that the cardiohelp alarmed "venous bubble sensor defective" during treatment.It was confirmed, that no error message was displayed.Only an audible alarm occurred.Another venous bubble sensor was used to continue treatment.The cardiohelp was not exchanged.No harm to any person has been reported.As a venous bubble sensor defective alarm is a high priority alarm, which leads to zero mode flow, a report is needed.Following patient dates were provided: female, 21 years, 71 kg, 157 lbs.A getinge technician was sent for investigation.The venous bubble sensor will be replaced.It was confirmed by the getinge technician, that the root cause was a slight frayed cable.Additionally, according to the risk file v24 of the cardiohelp device the following root causes can lead to the reported failure:- bubble sensor defectiveaccording to the instructions for use (ifu), chapters "monitoring and sensors" and "bubble monitoring: function test" the venous bubble sensor and the arterial flow/bubble sensor have to be tested before each use.The cardiohelp has a flow/bubble sensor for bubble detection.The venous bubble sensor is optional and for additional bubble detection.Referring to the ifu of the cardiohelp (chapter "cleaning and disinfection", the cables and the whole device should be cleaned after each use to remove soiling or residual blood.Furthermore in chapter "connecting the sensors", it is stated that the sensors must be kept clean.The device was manufactured on 2022-09-02.The review of the non-conformities has been performed on 2026-04-27 for the period of 2022-09-02 to 2026-03-01.It does not show any non-conformity in regard to the reported product and failure.There is no indication that manufacturing issues occurred during this time, thus production related influences are unlikely.In addition, a review for potential field actions and capas related to the failure and product in this complaint was performed.This complaint is not in scope of any ongoing field actions and/or capas.Based on the results the reported failure "venous bubble sensor defective" could be confirmed.The occurrence rate was calculated for the reported issue and it was determined that this is not a systemic issue.Therefore, no remedial action is required.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary's trending program and additional investigations or corrections will be implemented in case of adverse trending.

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24495160
Report Number8010762-2026-0000091
Device Sequence Number5092095
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOHELP-I
Device Catalogue Number701072780
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age21 YR
Patient SexFemale
Patient Weight71 KG